THE GENERALISED DOUBLE HAHN SEQUENCE SPACE Hd?
Küçük Resim Yok
Tarih
2024
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Comenius University in Bratislava
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
Suppose that ? ? {bp, r}. In this study, we introduce the generalised double Hahn sequence space H?d as an extension of generalised Hahn sequence space hd defined by Goes [J. Math. Anal. Appl. 39 (1972), 477–494]. We give some topological properties of this space. Then, we characterize the classes(H?d:W) of four dimensional infinite matrices, where W ?{C?, Mu, Lu, H?d}.Finally, we determine the ?-dual of the space H?dand ?(bp)- and ?-duals of the space Hrd. © 2024, Comenius University in Bratislava. All rights reserved.
Açıklama
Anahtar Kelimeler
matrix domain, Sequence space, ?-, ?-and ?-duals and matrix mappings
Kaynak
Acta Mathematica Universitatis Comenianae
WoS Q Değeri
Scopus Q Değeri
Q3
Cilt
93
Sayı
2